# SDR DL757953213

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Loose Wire
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FWD CABIN FLOOR TRACK EMERGENCY LIGHTS ARE INOP.  FOUND LOOSE WIRES IN TRACK AT SEAT ROWS 1 TO 2.  REPAIRED WIRES, OPERATION NORMAL.
